# SDR CA110204002

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 1 hours
- Engine: Hnywl AS90711A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY WERE DESCENDING WITH THE WING ANTI-ICE SYSTEM ON. THEY HEARD A LOUD  POP AND RUSH OF AIR FOLLOWED BY THE RED ICAS (WING ANTI-ICE LEAK) POSTING. CREW FOLLOWED THE AFM. INSPECTED TAIL AND FOUND ANTI-ICE DUCT BLOWN APART. UNDER INVESTIGATION.
